This item is available under a Creative Commons License for non-commercial use only
We develop the direct scattering problem for quadratic bundles associated to Hermitian symmetric spaces. We adapt the dressing method for quadratic bundles which allows us to find special solutions to multicomponent derivative Schrodinger equation for instance. The latter is an infinite dimensional Hamiltonian system possessing infinite number of integrals of motion. We demonstrate how one can derive them by block diagonalization of the corresponding Lax pair.
Valchev, T. : (2013) On the quadratic bundles related to Hermitian symmetric spaces, Journal of Geometry and Symmetry in Physics, vol. 29 (2013) 83-110. doi: 10.21427/r4my-fb58
Government of Ireland Postdoctoral Fellowship in Science, Engineering and Technology